Active Ingredient (in Each Tablet): Bisacodyl USP 5mg...Purpose: Stimulant laxative. Inactive: Acacia Gum, Beeswax, Carnauba Wax, Corn Starch, D&C Yellow #10 Aluminum Lake, D&C Red #30 Aluminum Lake, Glycerin, Glyceryl Monostearate, Iron Oxides, Lactose Monohydrate, Magnesium Stearate, Methacrylic Acid/Ethyl Acrylate Copolymer, Methyl Paraben, Polyethylene, Glycol 6000, Polysorbate 80, Povidone, Propyl Paraben, Starch, Sodium Benzoate, Sucrose, Talc, Titanium Dioxide, Triethyl Citrate.
Directions: Take with a glass of water. For adults and children 12 years and over take 1 to 3 tablets in a single daily dose. For children 6 to under 12 years of age take 1 tablet in a single daily dose. For children under 6 years of age ask a doctor. Other Information: Store at 20-25C (68-77F). Protect from excessive humidity. Blister packaged for your protection. Do not use if individual seals are broken.
Always refer to the actual package for the most accurate information